# SDR SCNA00066

- Difficulty date: June 29, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- Aircraft time: 62,331 hours, 24,510 cycles
- Engine: Pwa JT8D17
- Engine time: 61,037 hours, 34,840 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Part serial: 90587
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL AT LAS,  THE NUMBER TWO ENGINE WOULD NOT DEVELOP POWER ABOVE APPROXIMATELY IDLE POWER. THE TAKEOFF WAS ABORTED AT 60 KNOTS, RETURNED TO GATE.  REMOVED AND REPLACED ENGINE NUMBER TWO FUEL PUMP AND FUEL CONTROL UNIT.  OPERATIONAL AND LEAK CHECK GOOD.
